# SDR FDEA202008282051

- Difficulty date: August 28, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CRACKED AT STATION 1217 , X   = - 75.25.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1169 TO EXISTING SPLICE STATION 1269, X= -75.25, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
